San Diego, CA
A 19-year-old female asked:
Can cephalexin cause diarreah days after taking the antabiotics ? i'm on my 4th day taking twice a day 500mg
1 doctor answer • 2 doctors weighed in
Internal Medicine 13 years experience
Yes: you can have diarrhea from antibiotics. if it gets to the point where you are having loose/watery stools more than 5 times per day or you develop abdominal pain or fevers have your doctor check the stool for c. difficile.
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsReviewed >2 years ago
Last updated Feb 22, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.